MathSciNet Relay Station
MathSciNet bibliographic data
MR437946 35L99 (35P25 78.35)
Majda, Andrew; Taylor, Michael Inverse scattering problems for transparent obstacles, electromagnetic waves, and hyperbolic systems. Comm. Partial Differential Equations 2 (1977), no. 4, 395–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement